Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 53, Pages 3385-3411
http://dx.doi.org/10.1155/S0161171203112215

The hp version of Eulerian-Lagrangian mixed discontinuous finite element methods for advection-diffusion problems

1Department of Mathematics, University of Wyoming, Laramie, WY 82071, USA
2Department of Mathematics, P.O. Box 750156, Southern Methodist University, Dallas, TX 75275-0156, USA

Received 26 December 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongsen Chen, Zhangxin Chen, and Baoyan Li, “The version of Eulerian-Lagrangian mixed discontinuous finite element methods for advection-diffusion problems,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 53, pp. 3385-3411, 2003. https://doi.org/10.1155/S0161171203112215.